please help me am sorry for this

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jamie lee
Regular Member


Date Joined Jun 2007
Total Posts : 108
   Posted 5/31/2008 2:24 PM (GMT -6)   
silly i no but help please i am frightend so much can or do the pills mebevrine make you gain weight cos i dont want to and i am all the time help sad

7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 6/3/2008 11:12 PM (GMT -6)   
From what I've read, weight gain is not a side effect of this drug.
Co-Moderator IBS Forum
 
Please donate to help HW continue to help us... http://www.healingwell.com/donate/
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, March 28, 2017 11:56 AM (GMT -6)
There are a total of 2,783,116 posts in 305,857 threads.
View Active Threads


Who's Online
This forum has 152167 registered members. Please welcome our newest member, Minou87.
448 Guest(s), 20 Registered Member(s) are currently online.  Details
Lioness1, cntrymom, silentspring, Anxious Scientist, BabsBunny, NM12, island time, Hampy, pasayten, gateway43, Girlie, mpost, BillyBob@388, Redwing57, laurief, gozalot, bkwjww, Traveler, straydog, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer